# SDR CA010727023

- Difficulty date: July 27, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 61,998 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2730 · Elevator Control System
- Part: Bushing
- Condition: Loose
- Location: Actuator
- Component: Actuator, 2827001011
- Component part number: 2827001011
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BUFFETING FELT THROUGH THE FLIGHT AND INCREASE IN FREQUENCY DURING CLIMB OUT. THE LEFT ELEVATOR WAS INDICATING LOWER THAN THE RIGHT AND WOULD FLUCTUATE UPWARD. INVESTIGATION REVEALED LEFT END OUTBOARD POWER ACTUATOR (P.C.A.) EYE END BUSHING LOOSE AND SUPPORT TRUNNION LOOSE. REPLACED ACTUATOR AND TRUNNION.
